Vis enkel innførsel

dc.contributor.authorErlandsson, Viveka
dc.contributor.authorSouto, Juan
dc.date.accessioned2025-02-24T11:19:26Z
dc.date.available2025-02-24T11:19:26Z
dc.date.issued2024-04-25
dc.description.abstractWe study the growth of the number of conjugacy classes of infinite dihedral subgroups of lattices in PSL<sub>2</sub> R, generalizing the earlier work of Sarnak [9] and Bourgain–Kontorovich [4] on the growth of the number of reciprocal geodesics on the modular surface. We also prove that reciprocal geodesics are equidistributed in the unit tangent bundle.en_US
dc.identifier.citationErlandsson, Souto. Counting and Equidistribution of Reciprocal Geodesics and Dihedral Groups. International Mathematics Research Notices (IMRN). 2024;2024(13):10298-10318en_US
dc.identifier.cristinIDFRIDAID 2292664
dc.identifier.doi10.1093/imrn/rnad156
dc.identifier.issn1073-7928
dc.identifier.issn1687-0247
dc.identifier.urihttps://hdl.handle.net/10037/36557
dc.language.isoengen_US
dc.publisherOxford University Pressen_US
dc.relation.journalInternational Mathematics Research Notices (IMRN)
dc.rights.accessRightsopenAccessen_US
dc.rights.holderCopyright 2024 The Author(s)en_US
dc.rights.urihttps://creativecommons.org/licenses/by/4.0en_US
dc.rightsAttribution 4.0 International (CC BY 4.0)en_US
dc.titleCounting and Equidistribution of Reciprocal Geodesics and Dihedral Groupsen_US
dc.type.versionpublishedVersionen_US
dc.typeJournal articleen_US
dc.typeTidsskriftartikkelen_US
dc.typePeer revieweden_US


Tilhørende fil(er)

Thumbnail

Denne innførselen finnes i følgende samling(er)

Vis enkel innførsel

Attribution 4.0 International (CC BY 4.0)
Med mindre det står noe annet, er denne innførselens lisens beskrevet som Attribution 4.0 International (CC BY 4.0)